zbMATH — the first resource for mathematics

Parameter estimation for some time series models without contiguity. (English) Zbl 0725.62079
Summary: A discussion is given of some time series models driven by iid noise having a discrete component. In the case of autoregressive processes, estimates can be formulated which, with probability one, are equal to the true parameter values for a large enough sample. Remarks on the contiguity of the distribution of an autoregressive process with discrete noise are also made.

62M10 Time series, auto-correlation, regression, etc. in statistics (GARCH)
62F10 Point estimation
Full Text: DOI
[1] Breidt, F.J.; Davis, R.A., Time-reversibility, identification, and independence of stationary time series, (1990), Preprint · Zbl 0753.62058
[2] Breidt, F.J.; Davis, R.A.; Lii, K.S.; Rosenblatt, M., Maximum likelihood estimation for noncausal autoregressive processes, J. multivariate anal., 36, 175-198, (1991) · Zbl 0711.62072
[3] Davis, R.A.; McCormick, W.P., Estimation for first-order autoregressive processes with positive or bounded innovations, Stochastic process. appl., 31, 237-250, (1989) · Zbl 0692.62070
[4] Garsia, A., Arithmetic properties of Bernoulli convolutions, Trans. amer. math. soc., 102, 409-432, (1962) · Zbl 0103.36502
[5] Kahane, J.; Salem, R., Ensembles parfaits et Séries trigonométriques, (1963), Hermann Paris · Zbl 0112.29304
[6] Kreiss, J., On adaptive estimation in stationary ARMA processes, Ann. statist., 15, 112-133, (1987) · Zbl 0616.62042
[7] Lawrance, A.J.; Lewis, P.A.W., The exponential autoregressive-moving EARMA (p, q) process, J. roy. statist. soc. ser. B, 42, 151-161, (1980) · Zbl 0433.62061
[8] Li, W.K.; McLeod, A.I., ARMA modelling with non-Gaussian innovations, J. time ser. anal., 9, 155-168, (1988) · Zbl 0637.62079
[9] Postnikova, L.P.; Yudin, A.A., A sharper form of the inequality for the concentration function, Theory probab. appl., 23, 359-362, (1978) · Zbl 0421.60048
[10] Rosenblatt, M., Stationary processes and random fields, (1985), Birkhäuser Boston, MA
[11] Yohai, V.; Maronna, R., Asymptotic behavior of least-squares estimates for autoregressive processes with infinite variance, Ann. statist., 5, 554-560, (1977) · Zbl 0378.62075
[12] Zygmund, A., Trigonometric series, Vol. 2, (1968), Cambridge Univ. Press Cambridge · JFM 58.0280.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.